# SDR 2001UALA01634

- Difficulty date: August 7, 2001
- Submitted: August 14, 2001
- Operation: Air carrier
- Aircraft: N322UA
- Make and model: Boeing 737322
- Aircraft serial: 23954
- Aircraft time: 41,896 hours, 22,343 cycles
- Engine: Ge CFM56*
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 178 BULKHEAD SKIN IS DENTED AT FASTENER HOLES WL 184.5 RBL 5 THRU LBL 4.  MAJOR REPAIR ACCOMPLISHED.  DENTS STRAIGHTENED, HOLES ENLARGED AND HFEC INSPECTED.  DOUBLER INSTALLED.
